MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. COMPLETE; SOLUTIONS

JOHNSON & JOHNSON SURGICAL VISION, INC. COMPLETE; SOLUTIONS
Model Number 09424X
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Codes Conjunctivitis (1784); Pain (1994); Red Eye(s) (2038)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Alternative report number: (b)(4).Device evaluation: the product was returned to the manufacturing site for investigation.Microbiological and chemical test were performed per requirements.All testing results met product specifications.The consumer's reported complaint could not be verified.A search on complaints was conducted.Results revealed two complaints for this product lot number.Manufacturing record review: the records for production process were found to be acceptable, all testing items were completed and met specifications.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, along with warning for the proper use and handling of the product.Based on the results of the investigation, a product deficiency was not identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The consumer reported that she smelled a sulphur odor after soaking her contact lens overnight using complete multi purpose solution.After soaking the lens, she inserted the lens and her right eye become red and painful.Patient mentioned that she went to her doctor and may have conjunctivitis.She will be returning to her doctor for a follow up visit.In follow-up communication, it was learned that the consumer received prescription eye drops (dosage twice a day) from her general practitioner to address her eye issue.Her eye is currently not as red, some days she still feels pain.Patient also confirmed the first day of use was (b)(6) 2018, and that she noticed the odor upon opening the bottle.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
COMPLETE
Common Device Name
SOLUTIONS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8272849
Report Number3004178847-2019-00001
Device Sequence Number1448593
Product Code LZP
UDI-Device Identifier20827444000656
UDI-Public(01)20827444000656(17)190922(10)ZC07588
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K014202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/22/2019
Device Model Number09424X
Device Lot NumberZC07588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2018
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005